# SDR A6WA201311074P201

- Difficulty date: November 6, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 29,750 hours, 27,796 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR FAILED TO RETRACT ON SELECTION.  FOUND NLG TO BE UNDER SERVICED WITH NITROGEN. STRUT ON LT SHOWED 3 INCHES OF CHROME. NO EVIDENCE OF LEAKS.  SERVICED NLG WITH NITROGEN IAW AMM 12-12-32,  LEAK AND OPS CHECKED GOOD.
